MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUADRA ALLURE MP; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

ABBOTT MEDICAL (CRM-SYLMAR) QUADRA ALLURE MP; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number PM3542
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a cardiac resynchronization therapy (crt) implant procedure.During the procedure, after all leads were positioned and secured in the pacemaker header, final fluoroscopy revealed reduced lead slack and dislodgement of the left ventricular (lv) lead.Loss of capture of the lv lead was also noted.The lv lead was subsequently disconnected from the pacemaker and repositioned.While the physician was securing the lv lead into the header, the set screw fell from the pacemaker.As a result, the pacemaker was not used and was replaced.The patient remained stable throughout the procedure.

Brand Name
QUADRA ALLURE MP
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25107510
Report Number2017865-2026-09416
Device Sequence Number10249263
Product Code NKE
UDI-Device Identifier05414734510080
UDI-Public(01)05414734510080(10)P000249555(17)270630
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM3542
Device Lot NumberP000249555
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown